# SDR USAA2015032900002

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 18,459 hours, 7,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMER SLIDE INDICATED LOW PRESS.  SERVICED 2L DOOR ASSIST CYLINDER IAW AMM 52-10-00-614-001A.
